Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Cicalese - Y. Nagase - G. Pisante

The Gibbs-Thomson relation for non homogeneous anisotropic phase transitions

created by cicalese on 08 Mar 2010
modified on 20 Dec 2010

[BibTeX]

Published Paper

Inserted: 8 mar 2010
Last Updated: 20 dec 2010

Journal: Advances in Calculus of Variations
Volume: 3
Number: 3
Pages: 321-344
Year: 2010

Abstract:

We prove the Gibbs-Thomson relation between the coarse grained chemical potential and the non homogeneous and anisotropic mean curvature of a phase interface within the gradient theory of phase transitions thus proving a generalization of a conjecture stated by Gurtin and proved by Luckhaus and Modica in the homogeneous and isotropic case.

Keywords: Finsler metrics, Anisotropic phase transitions, Gibbs-Thomson relation


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1